Super Wholesale USA 🇺🇸

0

Your Cart is Empty

NyQuil Severe + Vapocool - 25 Pack (1 Box)

Notify me when this product is available:

PRODUCT DETAILS:

  • Title: NyQuil Severe + Vapocool - 25 Pack (1 Box)
  • Weight: 1 oz
  • Count: 25
  • Style: Dispenser
  • Manufacturer: Procter & Gamble
  • UPC: 323900038394

WHATS INCLUDED:

  • 1 Box of NyQuil Severe + Vapocool
  • 25 Pieces of NyQuil Severe + Vapocool

INGREDIENTS:

  • Acetaminophen 650 mg, Dextromethorphan HBr 20 mg, Doxylamine Succinate 12.5 mg, Phenylephrine HCl 10 mg

PRODUCT DESCRIPTION:

Vicks NyQuil VapoCOOL provides fast, powerful, maximum strength 9-symptom relief you can feel. Helps treat coughing, sneezing, stuffy nose, minor body pain, sinus congestion, sinus pressure, sore throat, headache, and fever. Use when you need fast, nighttime relief for your cold symptoms so you can rest.